Web of Science: 16 cites, Scopus: 16 cites, Google Scholar: cites
Two-weight norm inequalities for potential type and maximal operators in a metric space
Kairema, Anna

Data: 2013
Resum: We characterize two-weight norm inequalities for potential type integral operators in terms of Sawyer-type testing conditions. Our result is stated in a space of homogeneous type with no additional geometric assumptions, such as group structure or non-empty annulus property, which appeared in earlier works on the subject. One of the new ingredients in the proof is the use of a finite collection of adjacent dyadic systems recently constructed by the author and T. Hytonen. We further extend the previous Euclidean characterization of two-weight norm inequalities for fractional maximal functions into spaces of homogeneous type.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Space of homogeneous type ; Dyadic cube ; Adjacent dyadic systems ; Dyadic operator ; Positive integral operator ; Testing condition
Publicat a: Publicacions matemàtiques, Vol. 57, Núm. 1 (2013) , p. 3-56, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/260768
DOI: 10.5565/PUBLMAT_57113_01

54 p, 537.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-01-10, darrera modificació el 2021-08-22

   Favorit i Compartir